# SDR 2B5A202012010001

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N111WG
- Make and model: Pilats PC1245
- Aircraft serial: 555
- Aircraft time: 6,966 hours, 6,530 cycles
- Engine: Pwc PT6A67B
- Engine time: 6,155 hours, 5,507 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Condition: Bent
- Location: Mlg Actuator
- Part time: 6,966 hours, 6,530 cycles
- Component: Actuator, Eaton
- Component part number: 9603001105
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO SELECT GEAR UP DUE TO THE SAFETY LOCK ON GEAR HANDLE REMAINING LOCKED.  AIRCRAFT FLOWN TO DESTINATION AT REDUCED AIRSPEED AND LANDED WITH NO OTHER ISSUES.  MAINTENANCE FOUND A BENT PIN THE THE LANDING GEAR ACTUATOR ELECTRICAL CONNECTOR.
